# SDR GTIA2018011102339

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 24,551 hours, 11,219 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED AN ODOR.  NO ODOR IN COCKPIT UNTIL ENGINE SHUTDOWN & STRONG OIL ODOR.   CHECKLIST ACCOMPLISHED . TROUBLESHOT IAW TSM 05-50-00-810-831-A,  PERFORMED A WALKAROUND AND INSPECTED ENGINES FOR SIGNS OF OIL LEAKAGE.  NO LEAKAGE FOUND.  INSPECTED APU,  NO LEAKS FOUND.  RAN APU AND BOTH PACKS NO ODOR NOTED.  SHE HAD BROUGHT ON BOARD A/C PACK WAS THE SOURCE OF THE ODOR. MX VERIFIED THE ODOR AND CONCLUDED THAT IT WAS ALSO THE SOURCE OF THE NOTED PROPANE ODOR.  ACFT OK FOR CONTINUED OPERATIONS.
